# SDR CA110721010

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Skrsky S61L
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S613062150003
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NEW FUEL HOSES WITH INTERNAL METAL CONTAMINATION.  LOT NUMBERS WERE 500517 AND 35178.  THESE ARE THE LARGE DIAMETER MAIN FUEL FEED LINES FROM THE FUEL TANKS DIRECTLY TO THE ENGINE`S LT AND RT SIDES.  THIS IS THE 2ND TIME WE HAVE RECEIVED FUEL LINES WITH METAL CONTAMINATION. INTERNALLY THAT ARE NEW.
